Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 785720, 7 pages
http://dx.doi.org/10.1155/2015/785720
Research Article

The Partition Function of the Dirichlet Operator on a -Dimensional Rectangle Cavity

Department of Mathematics, School of Sciences, University of Aegean, Samos, 83200 Karlovasi, Greece

Received 9 July 2015; Revised 14 August 2015; Accepted 23 August 2015

Academic Editor: Alfred Peris

Copyright © 2015 Agapitos N. Hatzinikitas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Frank and L. Geisinger, “Two-term spectral asymptotics for the Dirichlet Laplacian on a bounded domain,” in Mathematical Results in Quantum Physics, pp. 138–147, World Science Publisher, Hackensack, NJ, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bañuelos and S. S. Yolcu, “Heat kernel of non-local operators,” Journal of the London Mathematical Society, vol. 87, no. 2, pp. 304–318, 2013. View at Google Scholar
  3. A. N. Hatzinikitas, “Spectral Properties of the Dirichlet operator i=1d(-i2)s on domains in d-dimensional Euclidean space,” Journal of Mathematical Physics, vol. 54, Article ID 103501, 2013. View at Publisher · View at Google Scholar
  4. E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathématiques, vol. 136, no. 5, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. Santaló, Integral Geometry and Geometric Probability, Cambridge University Press, 2nd edition, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Kwaśnicki, “Eigenvalues of the fractional Laplace operator in the interval,” Journal of Functional Analysis, vol. 262, no. 5, pp. 2379–2402, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Kulczycki, M. Kwaśnicki, J. Małecki, and A. Stos, “Spectral properties of the Cauchy process on half-line and interval,” Proceedings of the London Mathematical Society, vol. 101, no. 2, pp. 589–622, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, 2000.
  9. R. Courant and D. Hilbert, Methods of Mathematical Physics, vol. 1, Interscience, New York, NY, USA, 1953. View at MathSciNet
  10. M. Kac, “Can one hear the shape of a drum?” The American Mathematical Monthly, vol. 73, no. 4, part 2, pp. 1–23, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. P. McKean and I. M. Singer, “Curvature and the eigenvalues of the Laplacian,” Journal of Differential Geometry, vol. 1, no. 1, pp. 43–69, 1967. View at Google Scholar · View at MathSciNet
  12. A. Hatzinikitas and J. K. Pachos, “One dimensional stable probability density functions for rational index 0<α2,” Annals of Physics, vol. 323, no. 12, pp. 3000–3019, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. N. Hatzinikitas, “The short-time limit of the Dirichlet partition function and the image method,” http://arxiv.org/abs/1410.1631.
  14. H. S. M. Coxeter, Regular Polytopes, Dover Publications, New York, NY, USA, 3rd edition, 1973. View at MathSciNet